# SDR SWIA200820208

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 20,401 hours, 15,717 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Part serial: 00339H5276
- Condition: Fractured
- Location: Cockpit
- Part time: 2 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3768 - AT FL350, RIGHT WINDOW SHATTERED.  REPLACED RIGHT SIDE WINDOW, PN ON NP-139322-12, PN OFF 601R33033-12, SN ON 08029H1712, SN OFF 00339H5276.
